# SDR 07FDEA01143

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082755
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT FS 480 FLOORBEAM CORRODED BETWEEN LBL 26 AND LBL 45.  REMOVED CORROSION REF SRM 53-10-01.  ORIGINAL MATERIAL MEASURED AT .125 BLEND OUT   MATERIAL LOSS AT DEEPEST LOCATION MEASURES .016.  REMAINING MATERIAL AFTER BLEND IS .109 AND IS STRUCTURALLY ACCEPTABLE PER EA 7-5310-106996.  ACCOMPLISHED HFEC INSPECTION TO EFFECTED AREA REF EA AND SOPM 20-10-03 WAS USED TO ACCOMPLISH FLAP PEEN TO AREA.
